RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1973, Volume 212, Number 1, Pages 19–22 (Mi dan50412)  

This article is cited in 1 scientific paper (total in 2 paper)

MATHEMATICS

Properties of functions, and growth of the derivatives of the approximating polynomials

V. V. Zhuk, G. I. Natanson

Leningrad State University

Full text: PDF file (441 kB)

Bibliographic databases:
UDC: 517.512
Presented: В. И. Смирнов
Received: 19.12.1972

Citation: V. V. Zhuk, G. I. Natanson, “Properties of functions, and growth of the derivatives of the approximating polynomials”, Dokl. Akad. Nauk SSSR, 212:1 (1973), 19–22

Citation in format AMSBIB
\Bibitem{ZhuNat73}
\by V.~V.~Zhuk, G.~I.~Natanson
\paper Properties of functions, and growth of the derivatives of the approximating polynomials
\jour Dokl. Akad. Nauk SSSR
\yr 1973
\vol 212
\issue 1
\pages 19--22
\mathnet{http://mi.mathnet.ru/dan50412}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0330883}
\zmath{https://zbmath.org/?q=an:0294.26006}


Linking options:
  • http://mi.mathnet.ru/eng/dan50412
  • http://mi.mathnet.ru/eng/dan/v212/i1/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Babich, A. M. Vershik, V. S. Videnskii, O. L. Vinogradov, I. K. Daugavet, N. Yu. Dodonov, V. V. Zhuk, B. M. Makarov, A. N. Podkorutov, Yu. G. Reshetnyak, M. A. Skopina, V. L. Fainshmidt, V. P. Havin, N. A. Shirokov, “Garal'd Isidorovich Natanson (obituary)”, Russian Math. Surveys, 59:4 (2004), 771–776  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. V. V. Zhuk, “Approximating periodic functions in Hölder type metrics by the Fourier sums and the Riesz means”, J. Math. Sci. (N. Y.), 150:3 (2008), 2045–2055  mathnet  crossref
  • Number of views:
    This page:11
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021